# SDR SWAA2019102338143

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,413 hours, 25,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE NOT PACKED PROPERLY.         / REPACKED SLIDE PER MT.
